MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93335
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Scar Tissue (2060); Fibrosis (3167); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the abutment was electively removed under general anesthesia on (b)(6) 2024.The implanted device remains.
 
Event or Problem Description
Per the clinic, the patient experienced significant keloid / hypertrophic scarring / fibrosis around the abutment site and underwent a skin revision surgery to remove the excess tissue on (b)(6) 2024.

Brand Name
BA400 ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key20554439
Report Number6000034-2024-03674
Device Sequence Number14225181
Product Code MAH
UDI-Device Identifier09321502022750
UDI-Public(01)09321502022750(10)194781(17)250827
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
Report Date (Section F) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2025
Device Model Number93335
Device Catalogue Number93335
Device Lot Number194781
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/06/2024
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Date Report Sent to FDA12/27/2024